# SDR HALA2008121400891

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 26,292 hours, 5,049 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Stdby Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STANDBY ALTIMETER HANGS UP PASSING ZERO ON CLIMB/DESCENT THEN JUMPS 300-500 FT.  STANDBY ALTIMETER TESTS GOOD PER AMM 34-13-06.  CLEANED AND RE-SEATED CONNECTOR.  VIBRATOR OPS CK GOOD.
